# SDR DXTA2009050703638

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 5,594 hours, 4,322 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU AND ENGINE BLEED AIR ON A STRONG MUSTY ODOR IS OBVIOUS THROUGHOUT THE COCKPIT AND CABIN.  FOUND ODOR COMING FROM ACM WATER SOCK, CLEANED SOCK AND RE-INSTALLED, RAN APU AND ENGINE. RAN COCKPIT AND CABIN TEMP. THROUGH FULL HOT AND COLD NO STRONG ODOR NOTED. IAW MM 21-51-00.
